# SDR CA130626006

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,779 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: C2620030217
- Condition: Failed
- Location: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT 29 X 11.0-10 TIRES WITH A TUBE AND IT HAS EXPERIENCED SEVERAL TIRE FAILURES. RECENTLY ON LANDING THE TIRE FAILED AGAIN.  IT WAS CONFIRMED THAT THE BUILD UP AND INSTALLATION WAS IAW MM.  DURING OUR INVESTIGATION IT WAS DISCOVERED THAT THE TUBES HAD MARKINGS ON THEM CONSISTENT WITH THE PRODUCTION STICKERS GLUED TO THE INSIDE OF THE TIRE.  FURTHER INVESTIGATION REVEALED THAT ON PAGE 15 OF THE TIRE CARE MANUAL, REVISED 1/11, THAT IF A TUBE IS TO BE USED, THE PRODUCTION STICKERS SHOULD BE REMOVED. THIS DETAIL IS NOT PART OF THE MM.  IT APPEARS THAT THE PRODUCTIONS STICKERS SEEM TO HAVE SOME SORT OF CHEMICAL REACTION WITH THE TUBE WHICH DECREASES IT STRENGTH MAKING IT MORE PRONE TO FAILURE.
